MathSciNet Relay Station
MathSciNet bibliographic data
MR1671253 53C44 (35J60 35K55 53C21 53C45)
Urbas, John Complete noncompact self-similar solutions of Gauss curvature flows. II. Negative powers. Adv. Differential Equations 4 (1999), no. 3, 323–346.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement